Excedrin Migraine Relief Caplets for Migraine Symptoms, Acetaminophen 250Mg, Aspirin 250Mg, Caffeine 65Mg, Pain Reliever, 100 Count

★★★★★ 4.8 128 reviews

US$5.37
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by feldenkrais-ramadori.at
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$5.37
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 4
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by feldenkrais-ramadori.at
Free 30-day returns Details

Product details

Management number 251392801 Release Date 2026/09/26 List Price US$5.37 Model Number 251392801
Category

<div><p>Excedrin Migraine Relief Caplets provide migraine relief fast, making Excedrin Migraine the number 1 neurologist recommended OTC treatment for migraines (1). Excedrin works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. Available in convenient caplet form, this powerful migraine medicine delivers a specialized triple action formula containing two pain relievers and an amplifier. These Excedrin caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. For some, this migraine headache relief medicine starts relieving migraine pain in 30 minutes. Get migraine relief fast with Excedrin, the headache expert.</p><p>(1) Among OTC medicine for migraines IQVIA, Inc., 2018</p></div>

  • One bottle of 100 Excedrin Migraine Caplets for Migraine Headache Relief
  • Excedrin Migraine works in 3 ways: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance pain relief effect
  • Pain relievers that provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea
  • Excedrin migraine caplets for migraine pain relief combine acetaminophen, aspirin and caffeine
  • Delivers a powerful triple action formula with two pain relievers and an amplifier
  • Migraine relief medicine available in convenient caplet form
  • For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. OTC benefits and eligible products vary by plan. Check your plan for specific details.
Over-the-counter medicine type Pain Relief
Health concern Body Aches & Pains
Active ingredients Acetaminophen, Aspirin, Caffeine, Acetaminophen,Aspirin,Caffeine
Medicine strength Migraine
Dosage 2
Instructions • do not use more than directed • adults: take 2 caplets with a glass of water • if symptoms persist or worsen, ask your doctor • do not take more than 2 caplets in 24 hours, unless directed by a doctor • under 18 years of age: ask a doctor
Brand Excedrin
Age group Adult
Form Caplet
Symptoms Headache, Migraines
Flavor Unflavored
Features Medicated
Treatment effective time 6 h
Inactive ingredients benzoic acid, carnauba wax, FD&C blue no. 1, hypromellose, light mineral oil, low-substituted hydroxypropyl cellulose, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone, sorbitan monolaurate, stearic acid, titanium dioxide
Size 100 ct
Count per pack 100
Product net content parent 100 Count
Net content statement 100 ct
Product net content uom Count
Items included One bottle of 100 count
Retail packaging Single Piece
Stop use indications Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product.
Gender Unisex

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

4.8 out of 5
★★★★★
128 ratings | 52 reviews
How item rating is calculated
View all reviews
5 stars
87% (111)
4 stars
2% (3)
3 stars
1% (1)
2 stars
0% (0)
1 star
10% (13)
Sort by

There are currently no written reviews for this product.